Vol. 56, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A note on differential equations with all solutions of integrable-square

Philip William Walker

Vol. 56 (1975), No. 1, 285–289
Abstract

It is shown that if all solutions to l(y) = λwy and l+(y) = λwy satisfy ab|y|2w < for some complex number λ then so do all solutions for every complex number λ. The result is derived from a corresponding one for first order vector-matrix systems.

Mathematical Subject Classification 2000
Primary: 34B20
Milestones
Received: 10 August 1973
Published: 1 January 1975
Authors
Philip William Walker